I too experienced weight gain on Remicade. My doctor told me I was crazy and that the weight gain was not caused by the Remicade. My current doctor told me that of course it was related because I was feeling better so I could eat more. Makes sense. But I did get bloated from my remicade treatments. I also had a lot of joint pain.
I completely sympathize with your thought about
being skinny with crohns, not me either. Part of my problem is that I am on steroids so often that I can't get my weight under control because I blow up on Prednisone.
Hang in there!
26 year old female
Married to the most loving and supportive man
Just Graduted with my Master's Degree in Social Work
Diagnosed with Crohn's in 2004 after my gallbladder was removed
Been on Prednisone, Asacol, and Remicade (became allergic to Remicade)
Too many flare ups to count
Been hospitalized five times in the past year (thank you morphine)
Had Bowel Resection October 1st, 2008 (18 inches of small intestine was taken out)
Currently in remission but still taking Imuran
Couldn't do it without my family, especially my mom
Have the greatest doctor in the world and will fight this disease til the end!